# SDR SWAA001776

- Difficulty date: September 18, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 17,229 hours, 15,274 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: 65C25745
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND LT ELEVATOR INBOARD RIB CRACKED.  REMOVED AND REPLACED ELEVATOR PER MM.
